MathSciNet Relay Station
MathSciNet bibliographic data
MR2149916 (2007k:22011) 22E46 (11F70 33C80)
Ishii, Taku On principal series Whittaker functions on ${\rm Sp}(2,{\bf R})$. J. Funct. Anal. 225 (2005), no. 1, 1–32.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement